Health knowledge made personal
WellPage for Lithium Side Effects
+ Bookmark › Share
Go
Search posts:

Lithium Side Effects - Articles

Lithium – Side Effects and Myths by James Claims Posted Mon 05 Dec 2011 1:43pm It was blod tests today for me, and now after taking my morning dose of lithium, I’m back to a lethargic couch potato. So I thought I’d write a bit about lithium’s side effects and give a face to what they are actually like, rather than scribbled down on a sheet of paper. On the mild/minor s ... Read on »
Bipolar - not a lifetime imprisonment by Nancie .. Patient Expert Posted Sat 13 Sep 2008 11:49pm Recently, I shared in my post " Looking through our prisons" on how when I was first diagnosed with bipolar disorder (manic-depressive illness) in end March last year ie March 2007 after about 2o years of mood swings with about 11 episodes of severe depressions, I was both relieved as well as discouraged. I was relieved to finally understo ... Read on »
This Is My Brain on Depression by Sophie in the Moonlight Posted Wed 17 Feb 2010 7:49pm Last week was B-A-D. Capital letters all around. I don't, DO NOT (capital letters all around on this one, too) get suicidal ideations anymore. That particular train of thought left the station after I got my Bipolar II diagnosis six years ago and started healing myself from the carnage of the psychotic break that led to said diagnosis; how ... Read on »
Lithium Remains Best For Bipolar by Ed H. Doctor of Pharmacy Posted Fri 20 Jan 2012 7:01pm Doctors should feel more confident in recommending lithium for people with bipolar disorder, say Oxford University researchers who have reviewed the evidence on possible side-effects of the drug. Lithium is the most effective long-term therapy for bipolar disorder, but its use has decreased. This is partly due to concerns about the drug’s s ... Read on »
Side Effects by Chrisa H. Facebook Posted Sat 21 Nov 2009 12:00am Since I'm physically incapable of sleeping in anymore - something I miss - I usually get a few hours of quiet in the house before anyone else is up. I catch up on my email, blog, read posts in the couple of groups I belong to, and read blog postings on the blogs I follow. Sometimes I turn on the TV for background noise. This morning I turned ... Read on »
Side Effects by Carol BipolarHubby Patient Expert Posted Fri 23 Mar 2012 12:00am Well, things were going comparatively well.  For a time.  DH was remembering to go to his appointments, taking his pills, cleaning the house--in fact, the house was cleaner than it's probably been in a year.    I was thinking that it might have been an ok tradeoff, if DH not working was the cause of all the new positives.  But no matter what, ... Read on »
Side Effects by Carol BipolarHubby Patient Expert Posted Fri 23 Mar 2012 10:35pm Well, things were going comparatively well.  For a time.  DH was remembering to go to his appointments, taking his pills, cleaning the house--in fact, the house was cleaner than it's probably been in a year.    I was thinking that it might have been an ok tradeoff, if DH not working was the cause of all the new positives.  But no matter what, app ... Read on »
Side Effects A-Z: Avoiding Weight Gain (Hyperphagia) by Dr. Silva Medical Doctor Posted Thu 27 Aug 2009 11:38pm One of the most alarming and universally unacceptable of medication side effects is that of permanent weight gain, and it is not an uncommon one. This article focuses on weight gain as a side effect of psychotropic medication, which falls under the area of my expertise, but the general principles are applicable to weight gain from any medication ... Read on »
Prescription Medication Side Effects - Repost by Untreatable .. Patient Expert Posted Sun 11 Jan 2009 2:58pm I was watching a commercial for a popular med out there and for the first fifteen seconds they listed all of the wonderful benefits but then for the remainder of the advertisement they listed the potential side effects. When you have been on mental prescription medication every once in a while you wonder what is worse the actual disorder or the sid ... Read on »
Lithium in drinking water re ... by Dr. Rubens D. Medical Doctor Posted Sat 26 Oct 2013 9:39am Lithium in drinking water reduces suicide rates – possibly also as a result of medicine residue A study carried out back in June 2011 at the MedUni Vienna has shown that lithium contained in drinking water could reduce suicide rates. Previously, researchers had assumed that the majority of this lithium came from natural sources, leached out of ... Read on »